# SDR DALA2017021101135

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN AT STA Y= 831 UPPER SIDE (C PAX). DAMAGE AREA WAS CUT OUT PER SRM 56-20-02 REP 1 FIG 202. HFEC INSPECTION WAS PERFORMED ON TRIMMED AREAS NO CRACKS WERE FOUND ON EDGES PER NDTSPM 06-10-01.001. ANGLE AND WASHER REPAIR WERE FABRICATED PER SRM 56--20-02 REP 1 FIG 202 REPAIR PARTS WERE INSTALLED PER SRM 51-41-02 AND 51-41-05.
